# SDR CA190625019

- Difficulty date: June 24, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 611 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: AN832A
- Condition: Cracked
- Location: Float
- Component: Float
- Component part number: 10000
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) L/H FLOAT, AFT SPREADER BAR BOLT FOUND BROKEN. L/H FLOAT, AFT SPREADER BAR BOLT REPLACED. (TC# 20190625019)
